Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

May 17, 2016Broward County, Florida

NWS Miami, FL issued this special weather statement at May 17, 2016, 4:00 PM EDT for Broward County, Florida. It was in force for 75 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2016, 4:00 PM EDT (20:00 UTC)
Expired
May 17, 2016, 5:15 PM EDT
In force
75 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:30 PM EDTFUNNEL CLOUD18 W Weston, FLTWITTER PHOTOS SHOW WALL CLOUD AND FUNNEL CLOUD
May 17, 4:30 PM EDTFUNNEL CLOUD18 W Weston, FLTWITTER PHOTOS SHOW WALL CLOUD AND FUNNEL CLOUD NEAR I-75

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2656 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

711 
WWUS82 KMFL 172000
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT TUE MAY 17 2016
 
FLZ067-068-071-072-172115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
400 PM EDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND UP TO 55 MPH WINDS FOR BROWARD AND
SOUTHERN PALM BEACH COUNTIES UNTIL 515 PM EDT...

* AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
  MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA ON I-75...OR 26 MILES
  WEST OF MIRAMAR...MOVING NORTHEAST AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS UP TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...SUNRISE...BOCA RATON...TAMARAC... WELLINGTON...
  MARGATE...WESTON...COCONUT CREEK...PARKLAND...
  MICCOSUKEE SERVICE PLAZA... LOXAHATCHEE NWR...
  INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL AND BOCA POINTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2597 8056 2605 8085 2642 8086 2665 8042
      2657 8018 2631 8015
TIME...MOT...LOC 1958Z 231DEG 12KT 2610 8075 

$$

ALM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 17, 1:31 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 17, 1:31 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Miami FL
131 PM EDT TUE MAY 17 2016

.AVIATION...

Vfr/Mvfr conditions anticipated at airports today with scattered
to numerous SHRA/TSRA. Per latest HRRR model runs, most impacts
this afternoon and evening expected at PBI/FLL/FXE with less
widespread activity further south. Overnight, additional SHRA/TSRA
forecast to spread southeast across and near airports especially
APF/PBI. Southeast winds 12-15 kts this afternoon will become
light and easterly this evening, then increase out of the
southeast again overnight.

&&

.PREV DISCUSSION... /issued 953 AM EDT TUE MAY 17 2016/

UPDATE...
12z MFL and model sounding data, along with global guidance are
suggesting a little more favorable atmospheric conditions for
small hail to develop with some of the stronger updrafts this
afternoon. Best area for this would probably be interior and
northern portions of the CWA. Thus, will include a quick update to
the hazard grids to mention small hail possible. Meanwhile, the
mid morning showers observed on radar have now either dissipated
or moved into the Atlantic coastal waters. A few more showers may
still happen during the rest of the morning hours, then becoming
more widespread in the afternoon. Any thunderstorm that forms will
bring periods of strong gusty winds, localized heavy rain and may
produce brief small hail.

PREV DISCUSSION... /issued 826 AM EDT TUE MAY 17 2016/

AVIATION...
A couple of thunderstorms moved near PBI and FXE earlier this
morning, while some VCSH are possible over the Atlantic terminals
through the rest of the morning hours. VCTS remains in the TAFS
this afternoon as increasing instability and low level moisture
will bring a more active day in terms of shower coverage and
potential for thunderstorms. Impacts on visibilities will likely
be adjusted during the next TAF package. Mainly southeasterly
winds will prevail today, except in the vicinity of thunderstorms
which may bring locally variable and gusty winds.

PREV DISCUSSION... /issued 541 AM EDT TUE MAY 17 2016/

UPDATE...
A quick update this morning to account for current conditions and
new hi-res model runs. The main change is a slight bump up in PoPs
this afternoon in value and in coverage. Models still indicating
showers and storms are still likely to develop starting around mid
day and persist into the evening hours.

PREV DISCUSSION... /issued 243 AM EDT TUE MAY 17 2016/

DISCUSSION...
Fairly messy forecast for the week ahead, with a much wetter
pattern in store...

Currently quiet weather across South Florida, with shower activity
just outside the area. Hi-res models now indicating it should be
fairly quiet into the mid morning, and possibly early afternoon
hours.

Moisture is increasing from last nights PWATs of 1.8 inches. The
GFS is showing this to increase to almost 2.25 inches in some
areas by this afternoon. 500mb temps were still a little warm last
night, at -7.5C. The should cool to near -9C by this afternoon.
These should help to create a more favorable environment for
convective activity this afternoon. Also, models are showing a
weak 500mb short wave moving across the area. This should be the
first of several over the next several days.

Looking at the actual soundings from yesterday, the NAM model
soundings did not do a great job at predicting various levels,
including the freezing level, which it was too low. Given this, a
freezing level of only 12.5k ft seems well too low, by possibly
around 1000ft, if it compares to the difference from last night,
which would put the level around 13k-14k ft this afternoon, which
makes sense, given the cooler temps forecast aloft. This will make
hail a better possibility than it has been. Also, the GFS is
showing some PVA at 500mb across the western Lake region at around
18z, which would help to enhance convection in the northern half
of the CWA. This is also supported by the ARW, which has most of
the activity from around I75, north. The HRRR is also beginning to
show the same scenario, although, it is towards the end of the
HRRR run. All in all, can not see any reason but to go with the
high PoPs for most of South Florida today, although, the activity
may begin along the coastal areas and push inland with any sea
breeze that may develop.

The models have changed some since last night, with a sfc low now
forming off the Carolina coast by Wednesday. They had shown this
later in the week in previous runs. This would bring a boundary
towards the region on Wednesday,although not into South Florida.
However, it may help to initiate convection on Wednesday. Some of
the storms may become strong with the added dynamics. Currently,
SPC does not have the area in anything but general thunderstorms.

A 500mb ridge begins to slowly build over the eastern Gulf. This
may allow Thursday to be a little less active than today and
Wednesday,although still have convective activity, but perhaps
more sea/lake breeze driven.

Models then have a strong 500mb low moving into the Mid-West
region by the weekend. This will push the 500mb ridge off to the
east by Saturday, as well as help build a sfc high well to the
northeast, putting South Florida into more of a southerly flow for
Saturday. By Sunday, a sfc low will form over the Eastern
Seaboard, bringing yet another boundary into the area. This low
will move to just offshore along the Mid-Atlantic coast through
the beginning of next week. This will keep PoPs in the forecast for
the weekend, and may help to bring in some drier air for the
beginning of next week, as some gets wrapped around into the low,
which models indicate will still be in place perhaps into the
middle of the week.

AVIATION...
A quiet morning will turn to more active weather by this
afternoon, with showers and thunderstorms developing across South
Florida today. Expected initiation is after 17z, and not only is
VCTS in the TAFs, but also a prob30 group, as there are high
chances of convection today. Some of the storms could be strong
with gusty wind, and perhaps small hail. The activity should
quiet down this evening, with the wind going light and variable
across the region.

MARINE...
A more active weather pattern this week, with showers and
thunderstorms possible each day through the weekend. Easterly flow
today will become more southeasterly tomorrow, then become more
variable across the region for the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  76  88  73  88 /  60  70  30  50
Fort Lauderdale  76  87  74  88 /  60  60  30  50
Miami            75  87  74  90 /  50  60  30  50
Naples           75  89  74  89 /  30  50  10  40

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...17/AR
LONG TERM....54/BNB
AVIATION...99/SS
Hazardous weather outlook, May 17, 10:06 AM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1006 AM EDT TUE MAY 17 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
180215-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1006 AM EDT TUE MAY 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ACROSS THE
ATLANTIC BEACHES THIS MORNING. THE RISK IS FORECAST TO DECREASE
SOME STARTING THIS AFTERNOON AS WINDS DECREASE.

THUNDERSTORMS: SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORM ARE
FORECAST PARTICULARLY FROM AROUND NOON AND INTO THE EARLY EVENING
HOURS WITH MAIN FOCUS ALONG AND NORTH OF TAMIAMI TRAIL, INTERIOR
SOUTH FLORIDA UP TO THE LAKE OKEECHOBEE REGION, AND THE EAST
COAST PARTICULARLY FROM NORTHERN MIAMI DADE TO PALM BEACH COUNTIES.
FREQUENT TO NUMEROUS LIGHTNING STRIKES, STRONG GUSTY WINDS, AND
LOCALLY HEAVY RAINFALL ARE THE MAIN CONCERNS AT THIS TIME.

WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
OF UP TO 45-55 MPH.

FLOODING: LOCALLY HEAVY RAINFALL WITH STREET FLOODING IN POOR
DRAINAGE AREAS IS A CONCERN.

HAIL: SMALL HAIL IS POSSIBLE WITH SOME OF THE STRONGEST STORMS
WITH MAINLY PEA SIZE HAIL OR SMALLER EXPECTED.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
REMAIN IN THE FORECAST ACROSS SOUTH FLORIDA THROUGH LATE THIS
WEEK AND PROBABLY INTO THE WEEKEND. THE GREATEST CONCENTRATION OF
THUNDERSTORMS WILL BE OVER THE INTERIOR SECTIONS OF THE PENINSULA.

SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS OVER
40 MPH AND TORRENTIAL RAINFALL. THIS MAY LEAD TO FLOODING OF LOW-
LYING AND POORLY DRAINED AREAS EACH DAY.

THE RISK OF RIP CURRENTS WILL REMAIN LOW ACROSS ALL AREA BEACHES
THROUGH THE REMAINDER OF THE WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS
ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, May 17, 3:25 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     6 W HARLEM              26.74N  81.05W
05/17/2016  M49 MPH          HENDRY             FL   MESONET

            A WIND GUST OF 49 MPH WAS RECORDED BY THE FAWN MESONET
            SITE...AIRGL...AT AIRGLADES AIRPORT IN CLEWISTON BETWEEN
            230 AND 245 PM EDT.

&&

EVENT NUMBER MFL1600285

ROSS
Local storm report, May 17, 3:27 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             8 NNE LAKEPORT          27.09N  81.07W
05/17/2016  E1.00 INCH       GLADES             FL   LAW ENFORCEMENT

            SEMINOLE PD REPORTED QUARTER SIZE HAIL AT THE CASINO

&&

EVENT NUMBER MFL1600286

SHAMBURGER
Local storm report, May 17, 3:32 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     MARINE TSTM WIND 12 E LAKEPORT           26.96N  80.94W
05/17/2016  M46 MPH          AMZ610             FL   MESONET

            A WIND GUST OF 40 KTS...OR 46 MPH...WAS REPORTED BY A
            SFWMD MESONET SITE OVER THE WEST END OF LAKE OKEECHOBEE.

&&

EVENT NUMBER MFL1600287

ROSS
Local storm report, May 17, 3:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
05/17/2016  M40 MPH          AMZ610             FL   MESONET

            A WIND GUST OF 35 KTS...OR 40 MPH...WAS REPORTED BY A
            SWFMD MESONET...SITE LZ40...OVER THE CENTER OF LAKE
            OKEECHOBEE.

&&

EVENT NUMBER MFL1600288

ROSS
Local storm report, May 17, 3:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT TUE MAY 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     MARINE TSTM WIND 6 E BUCKHEAD RIDGE      27.14N  80.79W
05/17/2016  M52 MPH          AMZ610             FL   MESONET

            A SUSTAINED WIND OF 33 KNOTS...OR 38 MPH...WITH A WIND
            GUST OF 45 KNOTS...OR 52 MPH...WAS REPORTED BY A SFWMD
            MESONET SITE OVER THE NORTH END OF LAKE OKEECHOBEE.

&&

EVENT NUMBER MFL1600289

SHAMBURGER
Special weather statement, May 17, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 PM EDT TUE MAY 17 2016

FLZ067-068-071-072-172115-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
400 PM EDT TUE MAY 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND UP TO 55 MPH WINDS FOR BROWARD AND
SOUTHERN PALM BEACH COUNTIES UNTIL 515 PM EDT...

* AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
  MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA ON I-75...OR 26 MILES
  WEST OF MIRAMAR...MOVING NORTHEAST AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS UP TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...SUNRISE...BOCA RATON...TAMARAC... WELLINGTON...
  MARGATE...WESTON...COCONUT CREEK...PARKLAND...
  MICCOSUKEE SERVICE PLAZA... LOXAHATCHEE NWR...
  INTERSECTION I-75 AND U.S. 27...GODFREY ROAD...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL AND BOCA POINTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2597 8056 2605 8085 2642 8086 2665 8042
      2657 8018 2631 8015
TIME...MOT...LOC 1958Z 231DEG 12KT 2610 8075

ALM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 1:37 PM EDTSpecial Weather StatementMFLCollier, Hendry53 min
May 17, 2:31 PM EDTSpecial Weather StatementMFLHendry, Palm Beach89 min
May 17, 2:32 PM EDTSpecial Marine WarningMFL58 min
May 17, 3:02 PM EDTSpecial Weather StatementMFLPalm Beach28 min
May 17, 3:02 PM EDTSevere Thunderstorm WarningMFLGlades28 min
May 17, 3:29 PM EDTSpecial Marine WarningMFL46 min
May 17, 4:25 PM EDTTornado WarningMFLBroward15 min
May 17, 5:32 PM EDTSpecial Weather StatementMFLBroward58 min
May 17, 6:05 PM EDTTornado WarningMFLBroward25 min
May 17, 6:28 PM EDTSpecial Weather StatementMFLBroward62 min
May 17, 7:07 PM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.